Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to get rid of itchy and ugly looking mole ?

I have a itchy mole on my left arm it used to be cute now its grayish and itches alot but I don t touch it it looks ugly and flaky. What could this be?
Asked On : Sat, 10 Mar 2012
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM..,

According to Ur history...,

it could be ....PRURITIC NODULARIS...(PN).,

1) Tab cetrizine 10 mg for 10days..,

2) Clobetasol cream on itchy part..,

3) Intralesional steriod is the best option...thanQ..,

Answered: Fri, 16 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. it could be fungal infection, with super infection by bacteria on the mole. the flaky appearence may be due to discharge of bacterial infection. you need to use anti fungal drugs, and antibiotics , and steroid, anntifungal cream under the supervision of a dermatologist. thank you.
Answered: Sat, 10 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor